# SDR SWIA202161972

- Difficulty date: October 10, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 13,988 hours, 7,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, AFT END OF THE CONNECTOR FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 HAS A CRACKED ANGLE.     (C-CHECK RO 10/28/2021)    REMOVED AND REPLACED FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 REF EMB SRM 51-40-08
